Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 52, NWS New Orleans, LA

May 12, 2015Iberville Parish, Pointe Coupee Parish, West Baton Rouge Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at May 12, 2015, 4:31 PM CDT for Iberville Parish, Pointe Coupee Parish, West Baton Rouge Parish, Louisiana. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2015, 4:31 PM CDT (21:31 UTC)
Expired
May 12, 2015, 5:00 PM CDT
In force
29 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Iberville Parish, LA, Pointe Coupee Parish, LA, West Baton Rouge Parish, LA

What was reported inside it

TimeReportWhereRemark
May 12, 4:35 PM CDTTSTM WND DMG1 Ne Maringouin, LAA FEW TREES DOWN ON JACK TORRES ROAD.
May 12, 4:35 PM CDTTSTM WND DMG1 W Livonia, LAA FEW TREES DOWN ON HIGHWAY 976.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
298 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

752 
WUUS54 KLIX 122131
SVRLIX
LAC047-077-121-122200-
/O.NEW.KLIX.SV.W.0052.150512T2131Z-150512T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
431 PM CDT TUE MAY 12 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WEST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA...
  NORTHWESTERN IBERVILLE PARISH IN SOUTHEASTERN LOUISIANA...
  SOUTHEASTERN POINTE COUPEE PARISH IN SOUTHEASTERN LOUISIANA...

* UNTIL 500 PM CDT

* AT 431 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER LIVONIA...OR 12 MILES EAST
  OF KROTZ SPRINGS...AND MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LIVONIA...MARINGOUIN...FORDOCHE...ROSEDALE...LOTTIE AND ERWINVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3055 9175 3068 9135 3044 9127 3043 9164
      3044 9164 3048 9168 3048 9170
TIME...MOT...LOC 2131Z 251DEG 7KT 3053 9155 

$$

CAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:00 PM CDT, 31 minutes earlier.

Area forecast discussion, May 12, 4:00 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
400 PM CDT TUE MAY 12 2015

.SHORT TERM...
A FEW THUNDERSTORMS HAVE DEVELOPED OVER THE SOUTHERN PORTIONS OF
THE FORECAST AREA OVER THE LAST AREA. CONVECTION TOOK A LITTLE BIT
LONG TO INITIATE TODAY. A FEW OF THESE STORMS MAY BE STRONG WITH
SMALL HAIL...GUSTY WINDS AND HEAVY RAIN BEING THE MAIN THREATS.
WILL CONTINUE TO CARRY CHANCE POPS FOR THE EVENING HOURS AND
THUNDERSTORM DEVELOPMENT SHOULD DIMINISH AFTER SUNSET ACROSS THE
FORECAST AREA. AN UPPER LEVEL FEATURE CURRENTLY OVER TEXAS
WILL CONTINUE TO LIFT NORTHWARD THROUGH TONIGHT BUT IS EXPECTED
TO WEAKEN...THIS WAS SUPPOSED TO LEAD TO MORE STORMS THIS
AFTERNOON BUT IT LOOKS LIKE THINGS JUST DID NOT COME TOGETHER LIKE
EXPECTED. WE SHOULD BE IN BETWEEN SYSTEMS OVER MOST OF THE
FORECAST PERIOD. HIGH PRESSURE OFF TO THE EAST WILL KEEP THE AREA
IN A SOUTHERLY TO SOUTHEASTERLY FLOW...MEANING THE GULF WILL BE
OPEN FOR BUSINESS PROVIDING THE AREA WITH PLENTY OF WARM UNSTABLE
AIR AROUND. WARM AND HUMID DAYS CAN BE EXPECTED WITH DAILY ROUNDS
OF SHOWERS A THUNDERSTORMS. THAT WEAK FRONT THAT MOVED THROUGH
YESTERDAY IS STILL DRAPED OVER THE AREA AND WILL WASH OUT THROUGH
TONIGHT AND TOMORROW. RAIN CHANCES WILL BE LOWER WEDNESDAY AS SOME
DRIER AIR AND SOME RIDGING WORKS IN THE MID LEVELS OF THE
ATMOSPHERE TO SUPPRESS CONVECTION. TEMPERATURES TOMORROW WILL
REACH INTO THE MID 80S AS CLOUD COVER SHOULD BE A LITTLE BIT LESS
THAN TODAY. RAIN CHANCES INCREASE AGAIN ON THURSDAY AS ANOTHER
SYSTEM PASSES OFF TO THE NORTH. WITH TEMPERATURES REACHING INTO
THE MID TO UPPER 80S AND AN UNSTABLE ATMOSPHERE EXPECT SOME
SHOWERS AND STORMS TO DEVELOP ON THURSDAY AFTERNOON.

.LONG TERM...
THE UNSETTLED PATTERN CONTINUES THROUGH THE WEEKEND. ANOTHER
IMPULSE MOVES ACROSS THE FORECAST AREA ON FRIDAY...AND THIS ONE
WILL MOVE OVER THE AREA AND WILL KICKOFF MORE SHOWERS AND STORMS
MORE SO THAN THE IMPULSE ON THURSDAY. WILL CARRY LIKELY POPS ON
FRIDAY. THERE WILL NOT BE ANY SIGNIFICANT UPPER LEVEL IMPULSES
SLIDING THROUGH OVER THE WEEKEND...BUT LAPSE RATES WILL CONDUCIVE
TO DIURNALLY INDUCED CONVECTION EACH DAY. THE CONVECTION WILL TEND
TO FORM ALONG ANY WEAK MESOSCALE BOUNDARIES DURING THE LATE
MORNING AND AFTERNOON...AND THEN PERSIST AS NEW OUTFLOW BOUNDARIES
DEVELOP INTO THE EARLY EVENING HOURS BEFORE DISSIPATING AS DAYTIME
HEATING WANES. WILL CONTINUE TO CARRY DAILY CHANCE POPS FOR THE
WEEKEND WITH HIGHS IN THE MID TO UPPER 80S. THE NEXT SEMI
ORGANIZED SYSTEM LOOKS TO IMPACT THE AREA BY NEXT MONDAY OR
TUESDAY. WILL MAINTAIN A BLEND OF GUIDANCE IN THE LONG RANGE.
13/MH

&&

.AVIATION...
OUTSIDE OF SCATTERED SHOWERS AND THUNDERSTORMS...EXPECT VFR
CONDITIONS TO PREVAIL THROUGH THE FIRST PART OF TONIGHT. CIGS
EXPECTED TO DROP AGAIN TONIGHT WITH MVFR OR IFR CONDITIONS DURING
THE EARLY MORNING HOURS. CONVECTIVE ACTIVITY EXPECTED TO REMAIN
ISOLATED WEDNESDAY...SO NO MENTION WILL BE CARRIED IN THE TAFS.

&&

.MARINE...
EXPECT SOUTH TO SOUTHEASTERLY WINDS THROUGH THE PERIOD AS HIGH
PRESSURE TO THE EAST CONTINUES TO INFLUENCE THE FORECAST. WINDS
SHOULD NOT EXCEED 15 KNOTS THROUGH THE PERIOD. EXPECT WINDS TO
REMAIN IN THE 5 TO 12 KNOT RANGE THROUGH THE PERIOD WITH A SLIGHT
ELEVATION IN WINDS UP TO 15 KNOT ON FRIDAY AND SATURDAY. 13/MH

&&

.DECISION SUPPORT...
DSS CODE...GREEN.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...NONE.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  65  86  66  84 /  40  20  20  40
BTR  68  86  69  85 /  40  20  20  40
ASD  67  85  67  85 /  30  20  20  30
MSY  71  85  71  84 /  20  10  10  30
GPT  70  84  71  85 /  20  20  20  30
PQL  67  86  67  85 /  20  20  20  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 12, 11:14 AM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1114 AM CDT TUE MAY 12 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-130415-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1114 AM CDT TUE MAY 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. A FEW STORMS
COULD BECOME STRONG TO MARGINALLY SEVERE. THE PRIMARY THREATS WILL
BE DAMAGING WIND GUSTS...FREQUENT LIGHTNING AND BRIEF HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, May 12, 2:52 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
252 PM CDT TUE MAY 12 2015

LAZ059-065>067-122045-
LOWER LAFOURCHE LA-LOWER TERREBONNE LA-UPPER LAFOURCHE LA-
UPPER TERREBONNE LA-
252 PM CDT TUE MAY 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAFOURCHE AND
NORTHEASTERN TERREBONNE PARISHES UNTIL 345 PM CDT...

AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR HOUMA...MOVING EAST AT 10 MPH.

FREQUENT LIGHTNING...WINDS IN EXCESS OF 40 MPH AND SMALL HAIL WILL
BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOUMA...LAROSE...LOCKPORT...MATHEWS...RACELAND AND MONTEGUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2951 9069 2969 9069 2974 9038 2947 9037
TIME...MOT...LOC 1951Z 269DEG 8KT 2961 9061

95/DM
Special weather statement, May 12, 3:14 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
314 PM CDT TUE MAY 12 2015

LAZ046-049-056-122100-
ASSUMPTION LA-IBERVILLE LA-ASCENSION LA-
314 PM CDT TUE MAY 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IBERVILLE...
NORTHWESTERN ASSUMPTION AND SOUTHWESTERN ASCENSION PARISHES UNTIL 400
PM CDT...

AT 314 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PIERRE PART...OR 11 MILES NORTH OF BELLE RIVER. THIS STORM WAS NEARLY
STATIONARY.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WHITE CASTLE...PIERRE PART...PAINCOURTVILLE...BELLE ROSE AND PIERRE
PART.

LAT...LON 3017 9113 3003 9097 2991 9122 2993 9123
      2994 9125 2999 9126 3000 9126 3000 9124
      3001 9123 3004 9122 3004 9123 3003 9125
      3006 9127 3006 9133 3010 9136
TIME...MOT...LOC 2014Z 116DEG 4KT 3005 9117

CAB
Special weather statement, May 12, 3:45 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
345 PM CDT TUE MAY 12 2015

LAZ059-060-122130-
UPPER LAFOURCHE LA-ST. CHARLES LA-
345 PM CDT TUE MAY 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ST. CHARLES AND
NORTHEASTERN LAFOURCHE PARISHES UNTIL 430 PM CDT...

AT 343 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A STRONG THUNDERSTORM BETWEEN LOCKPORT AND LAROSE...MOVING
EAST AT 15 MPH.

FREQUENT LIGHTNING...WINDS IN EXCESS OF 40 MPH AND SMALL HAIL WILL
BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAROSE...LOCKPORT...MATHEWS AND BAYOU GAUCHE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2969 9058 2983 9031 2960 9018 2956 9035
      2956 9052
TIME...MOT...LOC 2043Z 250DEG 13KT 2964 9045

95/DM
Special weather statement, May 12, 4:15 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
415 PM CDT TUE MAY 12 2015

LAZ034-046-047-122200-
WEST BATON ROUGE LA-IBERVILLE LA-POINTE COUPEE LA-
415 PM CDT TUE MAY 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WEST BATON ROUGE...
NORTHWESTERN IBERVILLE AND SOUTHERN POINTE COUPEE PARISHES UNTIL 500
PM CDT...

AT 414 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LOTTIE...OR 9 MILES EAST OF KROTZ SPRINGS...MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEW ROADS...LIVONIA...MARINGOUIN...FORDOCHE...ROSEDALE...GROSSE
TETE...LOTTIE...ERWINVILLE AND RAMAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3073 9137 3042 9128 3039 9162 3044 9164
      3048 9168 3048 9170 3050 9170 3050 9174
      3051 9175 3051 9174 3052 9173 3055 9175
      3057 9176
TIME...MOT...LOC 2114Z 255DEG 8KT 3051 9159

CAB
Special weather statement, May 12, 4:18 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
418 PM CDT TUE MAY 12 2015

LAZ040-122200-
ST. TAMMANY LA-
418 PM CDT TUE MAY 12 2015

...SPECIAL WEATHER STATEMENT...

AT 417 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PEARL RIVER...OR NEAR SLIDELL. THIS STORM WAS NEARLY STATIONARY.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SLIDELL...PEARL RIVER...LACOMBE AND SLIDELL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3043 8975 3025 8974 3025 8988 3026 8989
      3025 8993 3026 8996 3026 8999 3039 8997
TIME...MOT...LOC 2117Z 085DEG 3KT 3034 8983

CAB
Local storm report, May 12, 4:25 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
425 PM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             LAROSE                  29.57N 90.37W
05/12/2015  E0.50 INCH       LAFOURCHE          LA   PUBLIC

&&

11

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 2:52 PM CDTSpecial Weather StatementLIXLafourche53 min
May 12, 3:14 PM CDTSpecial Weather StatementLIXAssumption46 min
May 12, 3:45 PM CDTSpecial Weather StatementLIXLafourche45 min
May 12, 4:15 PM CDTSpecial Weather StatementLIXWest Baton Rouge45 min
May 12, 4:18 PM CDTSpecial Weather StatementLIXSaint Tammany42 min
May 12, 4:45 PM CDTSpecial Weather StatementLIXTangipahoa45 min
May 12, 5:00 PM CDTSpecial Weather StatementLIXEast Baton Rouge, West Baton Rouge45 min
May 12, 5:04 PM CDTSpecial Weather StatementLIXTangipahoa56 min
May 12, 5:08 PM CDTSpecial Weather StatementLIXEast Baton Rouge, West Baton Rouge67 min
May 12, 5:35 PM CDTSevere Thunderstorm WarningLIXAssumption, Lafourche, Saint James40 min
May 12, 5:59 PM CDTSpecial Weather StatementLIXTangipahoa31 min
May 12, 6:19 PM CDTSpecial Weather StatementLIXSaint James26 min
May 12, 6:26 PM CDTSpecial Weather StatementLIXSaint Tammany34 min
May 12, 6:44 PM CDTSpecial Marine WarningLIX31 min
May 12, 6:47 PM CDTSpecial Weather StatementLIXSaint John the Baptist28 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.